# SDR 03209411

- Difficulty date: July 28, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N411FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3166
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE CREW REPORTED THE LAST ONE THIRD EMERGENCY TRACK LIGHTING WAS INOPERATIVE.  MAINTENANCE PERSONNEL PERFORMED AN OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM AND COULD NOT DUPLICATE THE FAULT.  AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
